# SDR 2006FA0000021

- Difficulty date: January 4, 2006
- Submitted: January 4, 2006
- Operation: General aviation
- Aircraft: N1528D
- Make and model: Cessna 195A
- Aircraft serial: 7750
- Aircraft time: 3,075 hours
- Engine: Jacobs L4*
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 952891
- Condition: Corroded
- Location: Wheel
- Part time: 3,075 hours
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISASSEMBLED BRAKE AND FOUND THAT THE BRAKE CYLINDER WAS CORRODED FROM WHERE THE O-RING MAKES A SEAL TO THE IB STOP. THE O-RING WAS HARD AND HAD TAKEN A SET.  MFG P/N 0341015.
